You have bruising and swelling after your filler injection. At this point, it is too early to tell whether the lump you are feeling is a part of the bruise or a lump of filler. After the bruising goes away, however, please remember that thankfully, Juvederm is a hyaluronic acid and can be dissolved with a special enzyme (hyaluronidase). Your doctor can inject this into any lump or bump caused by the filler. Alternatively, a small lump of filler can be expressed after nicking it with a small needle. My advice is to wait until the bruising and swelling resolves and see your physician to discuss these options.
Hope this helps and good luck
This will cause some lumps until the bruising resolves. So be patient. If you still have some unevenness after the bruises are gone, you can remove the filler with hyaluronidase if it is visible. If you can only "feel" it but not see it, I would leave it.
You seem to have a major bruise, and as this resolves with time your juvederm will change, and will be able to tell if the lump is a filler or combination filler and bruise.
For those considering fillers, they should have Only the doctor inject and take all the precautions to minimize bruising and intravascular injections and complications
Samir Shureih MD. FACS
It appears that you have developed extensive bruising and swelling after your Juvederm lip injections which is common. Juvederm takes 2 full weeks to settle and for the swelling and bruising to subside. I would recommend booking a 2 week follow up appointment for an assessment.
Juvederm takes a few weeks to settle down. At this point you have no idea where you are or will be. Chances are you will be fine. Go back and visit your treating physician and get his or her feedback. The physician I am sure will see you frequently and treat you well until your fears and concerns subside. Cool compresses may help resolve your present issue but time is the estb factor. If you ultimately do not like the Juvederm, it is easy to remove 100% with hyaluronidase and your physcian will be happy to remove it if there are problems. My Best, Dr C
Bruising and swelling is very normal after having your lips injected, I suggest you give it 3 weeks to settle and heal before seeing your final result. Most likely the pocket of Juvederm will dissolve and smooth out on its own
I'm not sure from your post when this was done, but based on the color of the bruising, I'm going to assume 3 days or so ago. The lips contain very delicate tissue, and when needles are introduced, they tend to swell and bruise worse than other areas do. Your bruising is particularly bad, but it will resolve with time. There should be a bit of asymmetry expected after fillers for the first week or so, as some areas or sides will swell worse than others. This truly does happen and is not something to worry about. Wait for 10-14 days for the swelling and bruising to resolve and then determine if you want to have some or all of the filler dissolved with hyaluronidase.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Return to the injecting doctor for carte. Also massage the "lump" but be careful. Maybe HAadaise injection to dissolve the filler is a possibility...